MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s12882-025-04442-3

Медицинская библиотека · BMC nephrology · 2025

Abemaciclib-associated acute interstitial nephritis successfully treated with glucocorticoids: a case report and literature review.

Kumano Mari, Maeoka Yujiro, Teragawa Yuki, Yanagidani Hiroki, Yoshida Maria, Takahashi Akira, Masaki Takao

СтатьяКлинический случайОбзорПеревод в очереди

Аннотация

BACKGROUND

Drug-induced acute interstitial nephritis (DI-AIN) is the most common type of AIN. DI-AIN occurs when medications trigger a T cell-mediated immune response that promotes tubulitis and interstitial inflammation with eosinophils, often resulting in acute kidney injury (AKI) with nephromegaly. Recently, prolonged use of cyclin-dependent kinase (CDK) 4/6 inhibitors, as oral molecular-targeted drugs for breast cancer, was identified as a cause of AKI, including AIN and acute tubular necrosis (ATN). To date, there have been no reported cases of AIN associated with the use of abemaciclib, a CDK4/6 inhibitor.

CASE PRESENTATION: A 66-year-old Japanese woman presented with persistent diarrhea and nausea shortly after the initiation of abemaciclib for breast cancer and was subsequently referred to our hospital with severe renal dysfunction (blood urea nitrogen, 128.7 mg/dL; creatinine, 15.16 mg/dL). Based on her elevated renal tubular damage markers and bilateral renal enlargement, acute renal failure was suspected. A renal biopsy revealed interstitial infiltration of mononuclear cells and eosinophils, along with tubulitis and epithelial cell damage within the renal tubules, suggesting AIN caused by abemaciclib. The renal function improved with glucocorticoid therapy following fluid replacement for pre-renal AKI, and the serum creatinine decreased to approximately 2 mg/dL within 2 months.

CONCLUSIONS

We report a case of biopsy-proven AIN that developed shortly after the initiation of abemaciclib, leading to severe renal dysfunction with nephromegaly. While prolonged use of CDK4/6 inhibitors can cause both AIN and ATN, AIN can also occur after short-term use, highlighting the importance of a renal biopsy to determine the need for glucocorticoid therapy.

CLINICAL TRIAL NUMBER: Not applicable.

Для цитирования: Kumano Mari, Maeoka Yujiro, Teragawa Yuki, Yanagidani Hiroki, Yoshida Maria, Takahashi Akira, Masaki Takao. Abemaciclib-associated acute interstitial nephritis successfully treated with glucocorticoids: a case report and literature review.. BMC nephrology. 2025. DOI: 10.1186/s12882-025-04442-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.